MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE 3.8C 2.8C 12.8T FWJ

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO GASTROSCOPE 3.8C 2.8C 12.8T FWJ
Model Number EG-3890TK
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Pentax medical was made aware of a complaint that occurred in the united states that failed the wet and dry leak testing out of the box, involving pentax medical video gastroscope model eg-3890tk, serial number (b)(4).The customer is sending the device back to pentax for evaluation.The user has to clean loaners out of the box before they can use them on a patient.The gastroscope was removed from circulation immediately after the event occurred and the facility follows instructions for use.The loaner endocscope was returned with the customer owned endoscope for evaluation on 30-aug-2021 under service order (b)(4).The loaner endoscope is currently awaiting inspection as of 22-sep-2021.Model eg-3890tk, serial number (b)(4) has been routinely serviced at a pentax facility since the device was put into service.The investigation is in-process.
 
Additional Manufacturer Narrative
Evaluation summary: there was a leak in the delivered scope, and the leak location could not be identified from the information obtained.The cause of the leak is unknown.Correction information: g6: follow up #1; h2: type of follow up; h3: device evaluated; h6: coding changed based on the investigation result.Additional information: d4: udi; h4: device manufacture date.

Brand Name
PENTAX
Common Device Name
VIDEO GASTROSCOPE 3.8C 2.8C 12.8T FWJ
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key12513193
Report Number9610877-2021-00532
Device Sequence Number4053886
Product Code FDS
UDI-Device Identifier04961333227099
UDI-Public04961333152827
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K131902
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEG-3890TK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date12/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown